UPM Institutional Repository

Classification of 3-dimensional complex diassociative algebras


Rikhsiboev, Ikrom M. and Rakhimov, samiddin Sattarovich and Basri, Witriany (2010) Classification of 3-dimensional complex diassociative algebras. Malaysian Journal of Mathematical Sciences, 4 (2). pp. 241-254. ISSN 1823-8343; ESSN: 2289-750X


The paper deals with the classification problems of a subclass of finite-dimensional algebras. One considers a class of algebras having two algebraic operations with five identities. They have been called diassociative algebras by Loday. In this paper we describe all diassociative algebra structure in complex vector space of dimension at most three.

Download File

Classification of 3-Dimensional Complex Diassociative Algebras.pdf

Download (139kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
Publisher: Institute for Mathematical Research, Universiti Putra Malaysia
Keywords: Associative algebra; Diassociative algebra; Isomorphism
Depositing User: Nurul Ainie Mokhtar
Date Deposited: 09 Jun 2015 01:07
Last Modified: 06 May 2016 07:12
URI: http://psasir.upm.edu.my/id/eprint/13602
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item